Harmonic analysis/Functional analysis
Marcinkiewicz r-classes and Fourier series expansions of operator ergodic Stieltjes convolutions
Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 813-815.

We study the Fourier series expansions in the strong operator topology for operator-valued Stieltjes convolutions of Marcinkiewicz r-classes against spectral decompositions of modulus-mean-bounded operators. The vector-valued harmonic analysis resulting can be viewed as an extension of traditional Calderón–Coifman–G. Weiss transference without being constrained by the latterʼs requirement of power-boundedness.

Cette note étudie (dans la topologie forte des opérateurs) les développements en séries de Fourier pour les « convolutions de Stieltjes » des fonctions dans les r-classes de Marcinkiewicz par dE, où E est la décomposition spectrale dʼune bijection linéaire arbitraire T telle que T soit un opérateur préservant la disjonction dont le module linéaire est à moyennes bornées. Lʼanalyse harmonique vectorielle qui en résulte étend le transfert traditionnel de Calderón–Coifman–G. Weiss, sans supposer les puissances uniformément bornées traditionnellement requises pour le transfert.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.10.017
Berkson, Earl 1

1 Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, IL 61801, USA
@article{CRMATH_2013__351_21-22_813_0,
     author = {Berkson, Earl},
     title = {Marcinkiewicz \protect\emph{r}-classes and {Fourier} series expansions of operator ergodic {Stieltjes} convolutions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {813--815},
     publisher = {Elsevier},
     volume = {351},
     number = {21-22},
     year = {2013},
     doi = {10.1016/j.crma.2013.10.017},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.10.017/}
}
TY  - JOUR
AU  - Berkson, Earl
TI  - Marcinkiewicz r-classes and Fourier series expansions of operator ergodic Stieltjes convolutions
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 813
EP  - 815
VL  - 351
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.10.017/
DO  - 10.1016/j.crma.2013.10.017
LA  - en
ID  - CRMATH_2013__351_21-22_813_0
ER  - 
%0 Journal Article
%A Berkson, Earl
%T Marcinkiewicz r-classes and Fourier series expansions of operator ergodic Stieltjes convolutions
%J Comptes Rendus. Mathématique
%D 2013
%P 813-815
%V 351
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.10.017/
%R 10.1016/j.crma.2013.10.017
%G en
%F CRMATH_2013__351_21-22_813_0
Berkson, Earl. Marcinkiewicz r-classes and Fourier series expansions of operator ergodic Stieltjes convolutions. Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 813-815. doi : 10.1016/j.crma.2013.10.017. http://www.numdam.org/articles/10.1016/j.crma.2013.10.017/

[1] Berkson, E. Spectral theory and operator ergodic theory on super-reflexive Banach spaces, Stud. Math., Volume 200 (2010), pp. 221-246

[2] Berkson, E. Rotation methods in operator ergodic theory, N.Y. J. Math., Volume 17 (2011), pp. 21-39 http://nyjm.albany.edu/j/2011/17-2v.pdf (located online at)

[3] Berkson, E.; Gillespie, T.A. Mean-boundedness and Littlewood–Paley for separation-preserving operators, Trans. Amer. Math. Soc., Volume 349 (1997), pp. 1169-1189

[4] Berkson, E.; Gillespie, T.A. Shifts as models for spectral decomposability on Hilbert space, J. Oper. Theory, Volume 50 (2003), pp. 77-106

[5] Coifman, R.; Rubio de Francia, J.L.; Semmes, S. Multiplicateurs de Fourier de Lp(R) et estimations quadratiques, C. R. Acad. Sci. Paris, Ser. I, Volume 306 (1988), pp. 351-354

Cited by Sources: